I was taking 150mg of Wellbutrin once a day then it was increased to twice a day. The twice a day spiked my sugar (I'm diabetic) so I went back to once a day. Since then I've felt incredibly shaky inside so I started to wean off the Wellbutrin. I took 150mg every other day for two weeks and now I haven't taken any for three days. I've weaned off tons of meds before so I know how to do it and I've never had much withdrawal but I still feel so very shaky. Is this a withdrawal and how long should it last?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2011 • 2 answers
Posted 25 Sep 2013 • 2 answers
Wellbutrin - I have only been on Wellbutron XL 150mg once a day, for four days, I want to get off it
Posted 8 Dec 2013 • 3 answers
I am on cymbalta 60 mg for diabetic neuropathy for 6 months it's great for pain but leaves me tired?
Posted 15 Mar 2015 • 3 answers
Posted 18 Mar 2015 • 2 answers